# SDR ERAA200900004

- Difficulty date: August 5, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N881EA
- Make and model: Dhav DHC8106
- Aircraft serial: 233
- Aircraft time: 39,857 hours, 63,514 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21178041
- Part serial: 57811
- Condition: Unreliable
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AIRCRAFT DEPRESSURIZED AT FL 230 AND EMERGENCY DESCENT WAS PERFORMED, AT 12,000 FEET PRESSURIZATION RETURNED TO NORMAL.
